×

Uniform approximation of harmonic functions. (English) Zbl 0176.09904


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] H. BAUER, Frontière de šilov et problème de Dirichlet, Sem. Brelot Choquet Deny, 3e année, (1958-1959).
[2] H. BAUER, Minimalstellen von functionen und extremalpunkt II, Archiv der Math. 11, (1960), 200-203. · Zbl 0098.08003
[3] H. BAUER, Axiomatische behandlung des dirichletschen problem fur elliptische und parabolische differentialgleichungen, Math. Ann., 146 (1962) 1-59. · Zbl 0107.08003
[4] N. BOBOC, C. CONSTANTINESCU and A. CORNEA, Axiomatic theory of harmonic functions. non negative superharmonic functions, Ann. Inst. Fourier, Grenoble, 15 (1965) 283-312. · Zbl 0139.06604
[5] N. BOBOC, and A. CORNEA, Convex cones of lower semicontinuous functions, Rev. Roum. Math. Pures et Appl. 13 (1967) 471-525. · Zbl 0155.17301
[6] M. BRELOT, Sur l’approximation et la convergence dans la théorie des fonctions harmoniques ou holomorphes, Bull. Soc. Math. France, 73 (1945) 55-70. · Zbl 0061.22804
[7] M. BRELOT, Éléments de la théorie classique du potential, 2e éd. (1961) Centre de documentation universitaire, Paris.
[8] M. BRELOT, Axiomatique des fonctions harmoniques, Séminaire de mathématiques supérieures, Montréal (1965). · Zbl 0148.10401
[9] J. DENY, Sur l’approximation des fonctions harmoniques, Bull. Soc. Math. France, 73 (1945) 71-73. · Zbl 0063.01088
[10] J. DENY, Systèmes totaux de fonctions harmoniques, Ann. Inst. Fourier, Grenoble, 1 (1949) 103-113.
[11] D. A. EDWARDS, Minimum-stable wedges of semicontinuous functions, Math. Scand. 19 (1966) 15-26. · Zbl 0146.37002
[12] D. A. EDWARDS, On uniform approximation of affine functions on a compact convex set, Quart J. Math. Oxford (2), 20 (1969), 139-42. · Zbl 0177.16303
[13] D. A. EDWARDS and G. F. VINCENT-SMITH, A Weierstrass-stone theorem for Choquet simplexes, Ann. Inst. Fourier, Grenoble, 18 (1968) 261-282. · Zbl 0172.15604
[14] R. M. HERVÉ, Développements sur une théorie axiomatique des fonctions surharmoniques, C.R. Acad. Sci. Paris, 248 (1959) 179-181. · Zbl 0096.30401
[15] R. R. PHELPS, Lectures on Choquet’s theorem, van Nostrand, Princeton N. J. (1966). · Zbl 0135.36203
[16] A. de la PRADELLE, Approximation et caractère de quasi-analyticité dans la théorie axiomatique des fonctions harmoniques, Ann. Inst. Fourier, Grenoble, 17 (1967) 383-399. · Zbl 0153.15501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.